| Catalog Number |
4992209/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect medical device will not be returning for engineering evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.
Event or Problem Description
The customer reports that when they hook up the adapters in the kit, the fluid would not drain.Physician used the repair kit to fix the drain issue.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be re-opened.